Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Hair started graying. Any solution?

User rating for this question
Answered by

Practicing since : 2003
Answered : 345 Questions
Hi my hair is getting grey is there any solution for it
Posted Fri, 1 Feb 2013 in Skin Hair and Nails
Answered by Dr. Kruti 3 hours later

Thanks for posting your query.

I can understand your concern.

Premature greying of hair is an extremely common problem these days.

It is increasingly seen in younger individuals.

It’s a difficult thing to control or treat.

Calcium pantothenate is thought to arrest the progression but it may not be too effective.

I would recommend that you take supplements containing calcium pantothenate twice a day for 3 months and see if it helps.

Also taking iron iron and multivitamin supplements will be helpful.

You will need to use either hair colour or XXXXXXX to colour the grey hair.

Also in case your hair is dry, it will make sense to oil it daily.

Hope my recommendations are helpful to you.

Above answer was peer-reviewed by
Follow-up: Hair started graying. Any solution? 4 hours later
Thanks for your reply,

Kindly tell me the name of some medicine containing calcium pantothenate so that i would be able to purchase it from market and see if it works or not,

Answered by Dr. Kruti 5 minutes later

There is tablet follihair which contains calcium pantothenate.

However I would recommend that you take a prescription from your doctor.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor